# SDR SIMA200707104

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 17,546 hours, 17,315 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: 39807
- Part serial: 588
- Condition: Failed
- Location: Brakes
- Part time: 17,546 hours, 17,315 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OUTBOARD BRAKE INOPERATIVE MESSAGE ON TAKEOFF ROLL, ABORTED TAKEOFF.  REMOVED AND REPLACED OUTBOARD BRAKE CONTROL VALVE IAW EMB AMM TASK 32-41-06-000-801-A AND TASK 32-41-06-400-801-A.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
